# SDR ANCF2013031300152

- Difficulty date: March 13, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 9,847,946 hours, 8,513 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF,  WHEN THRUST LEVERS WERE ADVANCED BETWEEN FLEX AND TOGA, ECAM WARNING SHOWED ENGINES THRUST LEVERS NOT SET, ENGINES DID NOT SPOOL UP RAPIDLY AS EXPECTED IN A NORMAL TAKEOFF, DECIDED TO ABORT TAKEOFF.  GROUND RETURN WAS PERFORMED AND  PERFORMED 2 ENGINES TEST THRUST WITH NO DISCREPANCIES OBSERVED.  SUBSEQUEST TAKEOFF WAS DONE WITHOUT ANY ABNORMAL WARNINGS, NO ENGINES COND.  PERFORMED TSM TASK 76-11-00-810-823A AND DID THE TEST IAW AMM: 76-11-19-400- 042 OPS CHECKED GOOD OF FOR SERVICE.
